# SDR EISA97145

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Separated
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RIGHT ELEVATOR INBOARD TRAILING EDGE SEPARATED.  OPEN UP AREA, RT ELEVATOR INBOARD TRAILING EDGE REPAIR AREA IAW SRM 51-20-04 B727 AND CLOSED AREA PER SRM B727-51-30-02 ALODINED AND PRIMED IAW GRM B727 51-10-02 AND 51-40-00.  (M)
